Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the spectra of classes of algebras


Author: G. Grätzer
Journal: Proc. Amer. Math. Soc. 18 (1967), 729-735
MSC: Primary 08.30
DOI: https://doi.org/10.1090/S0002-9939-1967-0222003-3
MathSciNet review: 0222003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Asser, Das Represäntantenproblem in Prädikatenkalkül der ersten Stufe mit Identität, Z. Math. Logik Grundlagen Math. 1 (1955), 252-263. MR 0077468 (17:1038c)
  • [2] G. Birkhoff, On the structure of abstract algebras, Proc. Cambridge Philos. Soc. 31 (1935), 433-454.
  • [3] C. C. Chang, Some general theorems on direct products and their applications in the theory of models, Nederl. Akad. Wetensch. Proc. Ser. A 57 (1954), 592-598. MR 0066305 (16:555a)
  • [4] T. Evans, Finite models of identities, Notices Amer. Math. Soc. 85 (1965), 798.
  • [5] A. L. Foster, Generalized ``Boolean'' theory of universal algebras, Parts I and II, Math. Z. 58 (1953), 303-336; 59 (1953), 191-199. MR 0057231 (15:194b)
  • [6] -, The identities of--and unique subdirect factorization within--classes of universal algebras, Math. Z. 62 (1955), 171-188. MR 0073569 (17:452a)
  • [7] T. Frayne, A. C. Morel and D. S. Scott, Reduced direct products, Fund. Math. 51 (1962/1963), 195-228. MR 0142459 (26:28)
  • [8] M. I. Gould and G. Grätzer, Boolean extensions and normal subdirect powers of finite universal algebras, Arch. Math. (to appear).
  • [9] G. Grätzer, On the spectrum of classes of algebras, Notices Amer. Math. Soc. 13 (1966), 331.
  • [10] G. Higman and B. H. Neumann, Groups as groupoids with one law, Publ. Math. (Debrecen) 2 (1951/1952), 215-221. MR 0057866 (15:284a)
  • [11] B. Jónsson, Algebras whose congruence lattices are distributive, Math. Scand. (to appear) MR 0237402 (38:5689)
  • [12] A. Mostowski, Concerning a problem of H. Scholz, Z. Math. Logik Grundlagen Math. 2 (1956), 210-214. MR 0086766 (19:240c)
  • [13] H. Scholz, J. Symbolic Logic 17 (1952), 160.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 08.30

Retrieve articles in all journals with MSC: 08.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0222003-3
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society